# SDR QXEA0200916

- Difficulty date: June 23, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,350 hours, 1,621 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: C19190AB04
- Part serial: 627
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,344 hours, 1,611 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI-DURING ENROUTE ENGINE DISPLAY PAGE WENT DARK AND SHIFTED DISPLAY TO NR 1 MFD. PERFORMED EMERGENCY CHECKLIST, DISPLAY RETURNED TO MFD. REPLACED ENGINE DISPLAY. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
